Identification of parameters by the distribution of the minimum: The tri-variate normal case with negative correlations
Let (X1,X2,X3) be a 3-variate normal vector with zero means and a non-singular co-variance matrix [Sigma], where for i[not equal to]j, [Sigma]ij
Volume (Year): 98 (2007)
Issue (Month): 6 (July)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hartley, Michael J & Mallela, Parthasaradhi, 1977. "The Asymptotic Properties of a Maximum Likelihood Estimator for a Model of Markets in Disequilibrium," Econometrica, Econometric Society, vol. 45(5), pages 1205-20, July.
- Basu, A. P. & Ghosh, J. K., 1978. "Identifiability of the multinormal and other distributions under competing risks model," Journal of Multivariate Analysis, Elsevier, vol. 8(3), pages 413-429, September.
- Amemiya, Takeshi, 1974. "A Note on a Fair and Jaffee Model," Econometrica, Econometric Society, vol. 42(4), pages 759-62, July.
When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:98:y:2007:i:6:p:1141-1159. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.